Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2014, 7:16 PM MDT for Colfax County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 7:16 PM MDT (01:16 UTC)
- Expired
- Jun 24, 2014, 7:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 215 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4322 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
248 WUUS55 KABQ 250116 SVRABQ NMC007-250145- /O.NEW.KABQ.SV.W.0166.140625T0116Z-140625T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 716 PM MDT TUE JUN 24 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO * UNTIL 745 PM MDT * AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAXWELL...OR ABOUT 12 MILES NORTH OF SPRINGER...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL COLFAX COUNTY... THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 417 AND 433... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. && LAT...LON 3666 10434 3632 10440 3645 10468 3663 10462 TIME...MOT...LOC 0116Z 276DEG 9KT 3654 10458 $$ SHOEMAKE
1 follow-up statement
703 WWUS55 KABQ 250132 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 732 PM MDT TUE JUN 24 2014 NMC007-250145- /O.CON.KABQ.SV.W.0166.000000T0000Z-140625T0145Z/ COLFAX NM- 732 PM MDT TUE JUN 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR CENTRAL COLFAX COUNTY... AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAXWELL...OR ABOUT 8 MILES NORTH OF SPRINGER...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL COLFAX COUNTY... THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 417 AND 428... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3657 10464 3659 10436 3632 10440 3645 10468 TIME...MOT...LOC 0132Z 310DEG 8KT 3648 10455 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:28 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 24, 5:28 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 PM MDT TUE JUN 24 2014 .AVIATION... 00Z TAF CYCLE SCT SHRA WITH ISOLD TSRA EAST SLOPES CENTRAL MT CHAIN EASTWARD WITH WLY FLOW ALOFT. MVFR CIGS/VSBY POSSIBLE IN TSRA WITH HAIL AND WIND GUSTS TO AROUND 45KT. POTENTIAL FOR LCL MVFR CIGS EAST SLOPES CENTRAL MT CHAIN TO THE TEXAS BORDER AFT 06Z WITH LOW LEVEL EASTERLY GRADIENT...ALTHOUGH PRECIPITATION POTENTIAL EXPECTED TO DIMINISH. RGV WESTWARD...DRY WITH SCT AOA 150...POTENTIAL FOR BRIEF PERIOD OF EASTERLY WINDS GUSTING TO AROUND 25KT THROUGH CANYONS 02-06Z. && .PREV DISCUSSION...233 PM MDT TUE JUN 24 2014... .SYNOPSIS... ANOTHER ACTIVE DAY OF WEATHER WITH SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND MOVING ONTO THE EASTERN HIGHLANDS. AS STORMS MOVE INTO A MORE MOIST AND UNSTABLE ENVIRONMENT THEY WILL STRENGTHEN AND COULD TURN SEVERE IN THE NORTHEAST. A STORM MOVING ONTO THE CA COAST WILL PASS BY TO OUR NORTH LATE IN THE WEEK. INCREASING WESTERLY FLOW ALOFT WILL SCOUR OUT SOME OF THE REMNANT MOISTURE FROM THE RECENT CONVECTION. THIS WILL LEAD TO A GRADUAL DRYING TREND THE NEXT FEW DAYS. THEN HIGH PRESSURE WILL BUILD INTO NM FROM THE SOUTHWEST THIS WEEKEND INTO EARLY NEXT WEEK. A BACKDOOR COLD FRONT COULD BRING AN UPTICK IN MOISTURE ACROSS THE EAST ON TUESDAY. && .DISCUSSION... STORMS FIRING AGAIN THIS AFTERNOON BUT FOR THE MOST PART HAVE BEEN FAIRLY TAME. AS THEY CONTINUE EAST THEY WILL MOVE INTO A BETTER ENVIRONMENT OF MOISTURE AND INSTABILITY...ESPECIALLY IN THE NW. WILL CARRY MENTION OF SEVERE STORMS IN COLFAX...UNION...MORA...SAN MIGUEL AND HARDING COUNTIES THROUGH THIS EVENING. MEANWHILE THE WEST WILL REMAIN DRY. CUMULUS NOT BUILDING AS WELL OVER THE GILA REGION THIS AFTERNOON AS IT DID YESTERDAY. MOSTLY ISOLATED POPS ACROSS FOR THE EAST WEDNESDAY AFTERNOON AND EVENING. OVERALL COVERAGE AND INTENSITY SHOULD BE LESS THAN RECENT DAYS. THE WEST WILL REMAIN DRY AS WILL MUCH OF THE CENTRAL AREAS. TEMPERATURES WILL REMAIN SEASONABLY VERY WARM...CLOSE TO OR A LITTLE ABOVE NORMAL. WESTERLY FLOW ALOFT AHEAD OF A TROUGH OF LOW PRESSURE WILL INCREASE THURSDAY THROUGH FRIDAY AND HELP TO REMOVE SOME OF THE MOISTURE IN THE AIR. THIS WILL MEAN LESS CONVECTION ACROSS THE FORECAST AREA... CONFINED TO THE FAR NORTHEAST AND NEAR THE TX BORDER. TEMPERATURES WILL CLIMB A FEW MORE DEGREES THURSDAY ALL AREAS...THEN DROP SOME IN THE WEST ON FRIDAY AS WE BEGIN TO FEEL THE IMPACTS OF THE SHORT WAVE TROUGH. HIGH PRESSURE ALOFT WILL GRADUALLY BUILD THIS WEEKEND INTO EARLY NEXT WEEK WITH MOSTLY DRY AND VERY WARM CONDITIONS. A SHORT WAVE TROUGH PASSING WELL TO OUR NORTH MONDAY WILL DROP A COLD FRONT INTO EASTERN NM NEXT TUESDAY OR TUESDAY NIGHT...BRINGING A FRESH BATCH OF MOISTURE TO AT LEAST THE EAST. THIS WILL PROVIDE AN OPPORTUNITY FOR MORE CONVECTION. CHJ && .FIRE WEATHER... DRY CONDITIONS PREVAIL WEST OF THE CENTRAL MOUNTAINS TODAY. NO STORM ACTIVITY EXPECTED ACROSS THIS AREA THROUGH THE FORECAST PERIOD. HOWEVER...A SLIGHT CHANCE FOR WETTING SHOWERS AND THUNDERSTORMS EXISTS TODAY AND TOMORROW EAST OF THE CENTRAL MOUNTAINS AND ACROSS THE EASTERN PLAINS. EXPECT STORMS TO INITIATE ON THE EAST SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS THEN TRACK EAST ON TO THE EASTERN PLAINS AND HIGHLANDS. ONLY ISOLATED AFTERNOON STORM COVERAGE EXPECTED TODAY AND TOMORROW IN THESE AREAS. THURSDAY AND FRIDAY WEST TO SOUTHWEST WINDS ALOFT INCREASE AS A UPPER LEVEL TROUGH PASSES THROUGH THE AREA. THE INCREASE IN WINDS...WARMER THAN NORMAL TEMPERATURES...AND MIN RH VALUES DECREASING TO SINGLE DIGITS AND TEENS AREAWIDE WILL CAUSE CRITICAL FIRE CONDITIONS TO TREND UPWARD THURSDAY...FRIDAY...AND SATURDAY. THE PEAK DAY FOR CRITICAL FIRE CONDITIONS APPEARS TO BE FRIDAY WITH SUPER HAINES AND RED FLAG CRITERIA DEVELOPING FOR SEVERAL HOURS ACROSS CENTRAL...SOUTH CENTRAL AND NORTHEAST AREAS OF NEW MEXICO. VENT RATES GOOD TO EXCELLENT TODAY THROUGH SATURDAY ACROSS THE ENTIRE FORECAST AREA. OVERNIGHT RH RECOVERY VALUES ARE TRENDING DOWNWARD ACROSS THE FORECAST AREA. OVERNIGHT RH RECOVERIES ARE GOOD IN THE EASTERN PLAINS BUT TREND TO POOR TO FAIR MID-TO-LATE WEEK. OVERNIGHT RH RECOVERIES REMAIN POOR WEST OF THE CENTRAL MOUNTAINS THROUGH THE FORECAST PERIOD. NEXT WEEK FROM TUESDAY THROUGH FRIDAY...EXTENDED RANGE MODELS CONTINUE TO TREND TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL HIGH OVER THE FOUR CORNERS REGION. THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO THE REGION...ALLOWING FOR A MORE WIDESPREAD INCREASING IN WETTING RAINS. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 6:23 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 623 AM MDT TUE JUN 24 2014 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 623 AM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR NORTHEAST PLAINS AND HIGHLANDS OF NEW MEXICO THIS AFTERNOON AND EVENING. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY NEAR AND EAST OF A LINE FROM CAPULIN TO AMISTAD. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR. OUTSIDE THE NORTHEAST CORNER OF THE STATE...THUNDERSTORMS ARE ALSO EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE A FEW STRONG STORMS ARE LIKELY PRODUCING HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS FAR NORTHEAST NEW MEXICO AS WELL AS ALONG THE NEW MEXICO TEXAS STATE LINE DURING THE AFTERNOON AND EVENING HOURS OF WEDNESDAY...THURSDAY AND FRIDAY. HOWEVER...THE OVERALL COVERAGE AND INTENSITY OF STORMS WILL SHARPLY DECREASE AFTER THIS EVENING. THE OTHER CONCERN FOR MID TO LATE WEEK WILL BE MUCH DRIER AND UNSTABLE CONDITIONS ACROSS THE WEST AND ESPECIALLY THE NORTHWEST HALF OF NEW MEXICO WHERE GUSTY AFTERNOON AND EVENING WINDS WILL TURN MORE NOTICEABLE THURSDAY INTO FRIDAY. THIS MAY RESULT IN LOCALIZED FIRE WEATHER CONCERNS DURING THE SECOND HALF OF THE WEEK. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
In the hours before
Special weather statement, Jun 24, 3:14 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT TUE JUN 24 2014
NMZ537>539-242130-
CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
314 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...NORTHERN
CHAVES AND SOUTHWESTERN DE BACA COUNTIES THROUGH 330 PM MDT...
AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MESA...OR ABOUT 41 MILES
SOUTHWEST OF FORT SUMNER...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 285 BETWEEN MESA AND
RAMON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3426 10456 3391 10458 3397 10491 3409 10497
3421 10489
TIME...MOT...LOC 2114Z 269DEG 19KT 3408 10475Special weather statement, Jun 24, 3:36 PM MDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT TUE JUN 24 2014
NMZ537-242200-
DE BACA COUNTY-
336 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY
THROUGH 400 PM MDT...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF MESA...OR ABOUT 33 MILES
SOUTHWEST OF FORT SUMNER...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...RAMON ROAD AND DUNLAP ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3405 10440 3402 10475 3406 10479 3408 10479
3409 10483 3412 10486 3423 10481 3439 10450
TIME...MOT...LOC 2135Z 244DEG 14KT 3417 10466
GUYERSpecial weather statement, Jun 24, 4:01 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MDT TUE JUN 24 2014
NMZ537-242215-
DE BACA COUNTY-
401 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE BACA COUNTY THROUGH
415 PM MDT...
AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF YESO...OR ABOUT 28 MILES EAST OF
VAUGHN...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 FROM YESO WEST TO
THE GUADALUPE AND SAN MIGUEL COUNTY LINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3457 10460 3435 10462 3440 10484 3447 10488
3454 10483
TIME...MOT...LOC 2201Z 264DEG 11KT 3448 10471
GUYERSpecial weather statement, Jun 24, 4:03 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT TUE JUN 24 2014
NMZ537-242215-
DE BACA COUNTY-
403 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE BACA COUNTY THROUGH
415 PM MDT...
AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF YESO...OR ABOUT 28 MILES EAST OF
VAUGHN...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 NEAR YESO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3457 10460 3435 10462 3440 10484 3447 10488
3454 10483
TIME...MOT...LOC 2201Z 264DEG 11KT 3448 10471
GUYERSpecial weather statement, Jun 24, 4:34 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE JUN 24 2014
NMZ533-242300-
GUADALUPE COUNTY-
434 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH
500 PM MDT...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF PASTURA...OR ABOUT 20 MILES
NORTHEAST OF VAUGHN...MOVING SOUTHEAST AT 10 MPH.
FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. HAIL UP TO ONE-HALF INCH
IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...PINTADA AND SAN IGNACIO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3490 10482 3472 10507 3484 10520 3495 10518
3501 10504
TIME...MOT...LOC 2234Z 303DEG 7KT 3486 10505
GUYERSpecial weather statement, Jun 24, 6:40 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT TUE JUN 24 2014
NMZ528-250115-
FAR NORTHEAST HIGHLANDS-
640 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 715
PM MDT...
AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MAXWELL...OR ABOUT 14 MILES NORTH
OF SPRINGER...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAXWELL AND MAXWELL NATIONAL
WILDLIFE REFUGE.
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 435...
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3664 10442 3642 10444 3647 10473 3661 10469
3666 10445
TIME...MOT...LOC 0040Z 269DEG 13KT 3656 10463
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:40 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Jun 24, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 29 min |
| Jun 25, 5:38 AM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 25, 1:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jun 25, 2:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 25, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 67 min |
| Jun 25, 3:18 PM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Sandoval, San Juan | 23 hr |
| Jun 25, 4:08 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 82 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.